Quantum error correction for continuously detected errors with any number of error channels per qubit

File Size Format
25741_1.pdf 62Kb Adobe PDF View
Title Quantum error correction for continuously detected errors with any number of error channels per qubit
Author Ahn, Charlene; Wiseman, Howard Mark; Jacobs, Kurt Aaron
Year Published 2004
Publisher American Physical Society
Citation Physical Review A, Vol. 70, pp. 024302.1-024302.3
Peer Reviewed Yes
Published Yes
Publisher URI http://pra.aps.org/
Alternative URI http://dx.doi.org/10.1103/PhysRevA.70.024302
Copyright Statement Copyright 2004 American Physical Society. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Research Centre Centre for Quantum Dynamics
Faculty Faculty of Science
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice